Alert archive / Maryland / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

August 31, 2018Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 31, 2018, 10:41 PM EDT for Talbot County, Maryland. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2018, 10:41 PM EDT (02:41 UTC)
Expired
Aug 31, 2018, 11:15 PM EDT
In force
34 min
Issued by
NWS Philadelphia/Mount Holly

County Talbot County, MD

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2018-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2123 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2018-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2123 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

971 
WWUS81 KPHI 010241
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1041 PM EDT FRI AUG 31 2018

MDZ012-015-019-010315-
Queen Anne's-Talbot-Kent-
1041 PM EDT FRI AUG 31 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL TALBOT...
SOUTHWESTERN QUEEN ANNE'S AND SOUTHWESTERN KENT COUNTIES...

At 1040 PM EDT, a strong thunderstorm was located near Romancoke, or
near South River, moving east at 10 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Talbot, St. Michaels, Chester, Grasonville, Stevensville,
Stevensville South and Dominion.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3904 7631 3897 7622 3900 7618 3904 7621
      3904 7617 3877 7618 3879 7631 3886 7626
      3879 7620 3879 7619 3897 7625 3891 7624
      3894 7628 3889 7629 3890 7629 3893 7631
      3896 7631 3891 7634 3884 7637 3885 7638
TIME...MOT...LOC 0240Z 271DEG 9KT 3891 7640 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 31, 9:58 PM EDT, 43 minutes earlier.

Area forecast discussion, Aug 31, 9:58 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
958 PM EDT Fri Aug 31 2018

.SYNOPSIS...
A stationary front will remain draped across portions of Delmarva
overnight before washing out Saturday. Meanwhile, high pressure
will slowly build across the area into next week, before
another cold front approaches the area by late-week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

Over the past few hours there has been a trend for thunderstorm
activity to shift southwestward as high pressure with drier and
more stable air pushes in from the northeast. This trend is
expected to continue gradually into the overnight hours with
the strongest remaining storms propagating generally southward
along the upper portion of the Chesapeake Bay, and possibly
southern Delaware. Some light rain downwind from the t-storms
continues over parts of the lower Delaware Vly and south NJ, but
this should dissipate in a couple of hours. With persistent
cloud cover the overnight temperatures should drop only a few
degrees.

Previous discussion:
Once we lose the showers/thunder into early this evening, most of
the night may end up being dry as surface high pressure presses a
little more southwestward. An onshore flow though is maintained and
this will keep lots of clouds in across much of the area, possibly
with even some drizzle. Some hi-res guidance wants to develop some
showers from the southwest later tonight with another short wave,
however this is of lower confidence. We will keep some low PoPs in
overnight. Otherwise, cooler temperatures given the onshore flow but
much of the area still experiencing dew points high enough to allow
it to feel muggy. Definitely cooler than recent days however, with
the lowest dew points across the northern areas. Adjusted the hourly
temperature, dew point and wind grids based on the 19z observations
then blended in the LAMP guidance for the remainder of the
afternoon.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
A similar pattern on Saturday with high pressure gradually
shifting off the coast of New England, however it is wedged
southwestward into the Mid-Atlantic. As we look aloft, a ridge
remains in place with our area remaining on the northern periphery
of it. There continues to be some short wave energy embedded
within the flow around this ridge, while a surface front remains
draped across the Delmarva region. This will continue to result in
an onshore flow, however the more focused lift looks to be
lacking overall. As a result, a few showers are possible across
the area at times (maybe a thunderstorm in parts of Delmarva),
however it does not appear to be all that organized. As a result
we kept PoPs on the low side through the day.

The day may start with some drizzle in spots, otherwise despite the
onshore flow some mixing may erode the lower clouds some from south
to north during the day. This would result in some sunshine
especially across the southern areas. Overall though, temperatures
on the cooler side.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Overview: An upper-level ridge will remain stationed over the mid-
Atlantic through much of the week, but it will not be enough to
diminish the rain and thunderstorm threat, which will tend to
occur each afternoon, following the diurnal pattern. Above
normal highs are likely during the early and middle part of
next week.

The surface high north of the stationary front will move off to the
northeast into Sunday as the front gradually washes out. Chances for
rain persist though, especially for areas along and west of the
Delaware River. Highs will warm a little from Saturday as above
normal temperatures make a comeback; most places should top out
in the mid 80s. Monday may not be all that bad in terms of
rain, featuring highs in the mid to upper 80s, though the heat
index will likely approach the upper 90s for the urban corridor.

Little change through the middle part of the week with the ridge
sitting directly overhead, preventing any significant pattern
change. Similar weather, including chances for rain and
thunderstorms, especially during the afternoon on each day.
Highs will approach the upper 80s to near 90 through Thursday,
with low 80s in the Poconos. The humidity will persist, however,
with dew points remaining above 70F. The ridge will slowly
migrate west and flatten out as the week progresses. By Friday,
the ridge axis should shift closer to the Mississippi River
Valley, as a cold front begins to push southward across the
Saint Lawrence and Great Lakes Region. This will usher in a
return to a more zonal flow pattern for our area. Highs will be
a little cooler Friday as the front approaches with mid 80s for
most of the area and mid 70s to the north.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...MVFR ceilings, which may lower to IFR at times
overnight. Lower confidence regarding ceilings heights. Easterly
winds mainly less than 10 knots.

Saturday...MVFR ceilings should improve to low-end VFR. A few
showers are possible. East to southeast winds near 10 knots.

Outlook...
Saturday night/Sunday...Onshore flow will bring some lower CIGS
especially during the overnight periods. Scattered showers and a
few tstms Sunday afternoon/evening.

Monday through Wednesday...Mostly VFR with sct afternoon or
evening showers/tstms.

&&

.MARINE...
Small Craft Advisory remains in effect, except for Delaware Bay.

Easterly winds will gust up to 25 knots at times especially the New
Jersey waters, with seas in the 4-6 feet range. The winds are
expected to diminish some through tonight into Saturday, however a
continued onshore wind will keep the seas elevated longer. For
Delaware Bay, the winds look to remain light enough therefore the
advisory for the lower portion has been cancelled.

Outlook...
Saturday night through Wednesday...Overall, sub-SCA conditions
are expected for the weekend and into next week. Small chcs for
afternoon/early evening showers and tstms each day.

Rip Currents...
A moderate risk for the development of dangerous rip currents
continues through tonight for the New Jersey and Delaware beaches,
due to gusty easterly winds and rough surf.

For Saturday, while the winds are forecast to not be as strong and
the waves should subside some, there will be a continued onshore
component. As a result, conditions may remain rough enough to result
in another moderate risk of rip currents.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ450>455.

&&

Synopsis...Davis
Near Term...AMC/Gorse
Short Term...Gorse
Long Term...Davis/Miketta
Aviation...Gorse/Miketta
Marine...Gorse
Hazardous weather outlook, Aug 31, 3:52 PM EDT, 6 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
352 PM EDT Fri Aug 31 2018

NJZ001-007>010-012-PAZ054-055-061-062-012000-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Carbon-Monroe-
Lehigh-Northampton-
352 PM EDT Fri Aug 31 2018

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania and northeast
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Some showers and thunderstorms this afternoon and evening will be
capable of very heavy downpours leading to localized flooding
especially in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ060-070-071-
101>106-012000-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Berks-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
352 PM EDT Fri Aug 31 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Some showers and thunderstorms this afternoon and evening will be
capable of very heavy downpours leading to localized flooding
especially in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-012000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
352 PM EDT Fri Aug 31 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk for the formation of dangerous rip currents
along the New Jersey shore and the Delaware Beaches through this
evening.

Some showers and thunderstorms this afternoon and evening will be
capable of very heavy downpours leading to localized flooding
especially in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-012000-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
352 PM EDT Fri Aug 31 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-012000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
352 PM EDT Fri Aug 31 2018

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Aug 31, 7:53 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
753 PM EDT FRI AUG 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HEAVY RAIN       1 SSE MIDDLETOWN        39.43N  75.72W
08/31/2018  M6.16 INCH       NEW CASTLE         DE   MESONET

            OVER 5 INCHES OF RAIN FELL BETWEEN 5 AND 7 PM.

&&

EVENT NUMBER PHI1801478

JRK
Local storm report, Aug 31, 8:17 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT FRI AUG 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     FLOOD            2 NNE MOUNT VERNON      39.83N  76.02W
08/31/2018                   CHESTER            PA   DEPT OF HIGHWAYS

            FLOODING ON SCROGGY AND CREAM ROADS ALONG THE OCTORARO
            CREEK. ALL LANES COVERED.

&&

EVENT NUMBER PHI1801480

DAVIS
Local storm report, Aug 31, 8:50 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 PM EDT FRI AUG 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      2 W PEMBERTON           39.97N  74.73W
08/31/2018                   BURLINGTON         NJ   LAW ENFORCEMENT

            FLOODING ON NJ 38 EAST OF SOUTHAMPTON JUST EAST OF US
            206.

0714 AM     HEAVY RAIN       EASTAMPTON TWP          39.99N  74.75W
08/31/2018  M4.99 INCH       BURLINGTON         NJ   MESONET

            4 INCHES OF RAIN FELL IN 90-MINUTE PERIOD ENDING 624
            AM.

0719 AM     HEAVY RAIN       SOUTHAMPTON TWP         39.91N  74.73W
08/31/2018  M3.58 INCH       BURLINGTON         NJ   TRAINED SPOTTER

0739 AM     HEAVY RAIN       2 SSE EASTAMPTON TWP    39.98N  74.73W
08/31/2018  M5.58 INCH       BURLINGTON         NJ   MESONET

            5.06 INCHES OF RAIN FELL IN 2-HR PERIOD ENDING 7 AM.

0742 AM     HEAVY RAIN       LUMBERTON               39.96N  74.79W
08/31/2018  M2.32 INCH       BURLINGTON         NJ   MESONET

            6-HOUR RAINFALL.

0845 AM     FLASH FLOOD      THORNBURY TWP           39.93N  75.50W
08/31/2018                   DELAWARE           PA   TRAINED SPOTTER

            NUMEROUS ROADS IMPASSABLE DUE TO FLASH FLOODING IN
            THORNBURY TOWNSHIP WEST OF CHENEY ROAD. PICTURE ON
            SOCIAL MEDIA SHOWED FLOOD WATERS FLOWING ACROSS A
            ROADWAY. 2 INCHES OF RAIN FELL WITHIN 45 MINUTES.

0850 AM     HEAVY RAIN       1 ESE THORNBURY TWP     39.91N  75.54W
08/31/2018  M2.00 INCH       DELAWARE           PA   TRAINED SPOTTER

            RAINFALL IN THORNTON IN 45 MINUTES.

1205 PM     TSTM WND DMG     2 S VIOLA               39.01N  75.57W
08/31/2018                   KENT               DE   911 CALL CENTER

            TREE FELL ON A HOUSE IN FELTON, DE. NUMEROUS TREES DOWN
            THROUGHOUT THE AREA. TIME ESTIMATED BY RADAR.

1236 PM     TSTM WND DMG     1 WNW MILFORD           38.92N  75.45W
08/31/2018                   KENT               DE   SOCIAL MEDIA

            NUMEROUS TREES AND LIMBS DOWN AROUND THE AREA.

0100 PM     FLASH FLOOD      MILFORD                 38.91N  75.43W
08/31/2018                   SUSSEX             DE   911 CALL CENTER

            SEVERAL ROADWAYS AND INTERSECTIONS WERE CLOSED DUE TO
            FLOODING.

0442 PM     FLASH FLOOD      1 SE DOVER SPEEDWAY     39.17N  75.52W
08/31/2018                   KENT               DE   SOCIAL MEDIA

            VIDEO SHOWS 1-2 FEET OF WATER RUNNING DOWN US 13/ NORTH
            DUNPORT HIGHWAY BETWEEN LAKEVIEW DRIVE AND WHITE OAK
            ROAD.

0444 PM     HEAVY RAIN       5 SE SLAUGHTER BEACH    38.86N  75.25W
08/31/2018  M6.88 INCH       SUSSEX             DE   MESONET

            AROUND 6 INCHES OF THIS RAINFALL OCCURRED IN 3-HR
            PERIOD ENDING AT 424 PM.

0450 PM     FLASH FLOOD      1 SSW WYOMISSING        40.32N  75.97W
08/31/2018                   BERKS              PA   911 CALL CENTER

            APPROXIMATELY 12 APARTMENT UNITS IN CAMBRIDGE COMMONS
            WERE DAMAGED DUE TO SIGNIFICANT FLOODING ALONG A
            TRIBUTARY OF THE WYOMISSING CREEK. RESIDENTS IN THE
            APARTMENT COMPLEX WERE EVACUATED BEFOREHAND.

0500 PM     FLOOD            MILTON                  38.78N  75.31W
08/31/2018                   SUSSEX             DE   SOCIAL MEDIA

            PHOTO SHOWS HALF A FOOT TO A FOOT OF WATER IN A ROADWAY
            WITHIN A RESIDENTIAL AREA.

0500 PM     FLASH FLOOD      SINKING SPRING          40.32N  76.02W
08/31/2018                   BERKS              PA   911 CALL CENTER

            AT LEAST 10 WATER RESCUES REPORTED BETWEEN 4 AND 5 PM
            IN THE TOWNS OF SPRING TWP, SINKING SPRING AND
            WYOMISSING.

0501 PM     FLASH FLOOD      MILTON                  38.78N  75.31W
08/31/2018                   SUSSEX             DE   TRAINED SPOTTER

            MODERATE TO MAJOR ROADWAY FLOODING ON SECONDARY ROADS
            AND ON US 1 WITHIN TOWN.

0509 PM     FLASH FLOOD      1 ESE SINKING SPRING    40.32N  76.00W
08/31/2018                   BERKS              PA   SOCIAL MEDIA

            PHOTO SHOWS TWO CARS STUCK IN A FLOODED INTERSECTION AT
            PA 724 (SHILLINGTON ROAD) AND SPOHN ROAD.

0613 PM     HEAVY RAIN       DOVER                   39.16N  75.52W
08/31/2018  M5.45 INCH       KENT               DE   MESONET

            GAUGES SHOW RAINFALL BETWEEN 4 AND 5.5 INCHES AROUND
            DOVER. MOST OF THIS RAIN FELL BETWEEN NOON AND 6 PM.

0627 PM     HEAVY RAIN       WERNERSVILLE            40.33N  76.08W
08/31/2018  E5.00 INCH       BERKS              PA   SOCIAL MEDIA

0627 PM     FLASH FLOOD      WERNERSVILLE            40.33N  76.08W
08/31/2018                   BERKS              PA   SOCIAL MEDIA

            WIDESPREAD ROADWAY AND STREAM FLOODING THROUGHOUT THE
            AREA.

0700 PM     FLASH FLOOD      MIDDLETOWN              39.45N  75.72W
08/31/2018                   NEW CASTLE         DE   EMERGENCY MNGR

            NUMEROUS FLOODED ROADWAYS AND INTERSECTIONS THROUGHOUT
            TOWN. SEVERAL VEHICLES HAVE STALLED DUE TO THE WATER,
            BUT NO WATER RESCUES HAVE OCCURRED.

0703 PM     FLOOD            2 NNE MOUNT VERNON      39.83N  76.02W
08/31/2018                   CHESTER            PA   DEPT OF HIGHWAYS

            FLOODING ON SCROGGY AND CREAM ROADS ALONG THE OCTORARO
            CREEK. ALL LANES COVERED.

0719 PM     HEAVY RAIN       1 SSE MIDDLETOWN        39.43N  75.72W
08/31/2018  M6.16 INCH       NEW CASTLE         DE   MESONET

            OVER 5 INCHES OF RAIN FELL BETWEEN 5 AND 7 PM.

0734 PM     HEAVY RAIN       MILTON                  38.78N  75.31W
08/31/2018  E7.17 INCH       SUSSEX             DE   SOCIAL MEDIA

            RAINFALL SO FAR TODAY.

&&

EVENT NUMBER PHI1801463 PHI1801460 PHI1801457 PHI1801461 PHI1801462
PHI1801459 PHI1801458 PHI1801465 PHI1801464 PHI1801466 PHI1801468
PHI1801467 PHI1801474 PHI1801471 PHI1801473 PHI1801472 PHI1801469
PHI1801470 PHI1801476 PHI1801477 PHI1801475 PHI1801480 PHI1801478
PHI1801479

SFJ
Special weather statement, Aug 31, 8:55 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
855 PM EDT FRI AUG 31 2018

MDZ012-015-010130-
Queen Anne's-Kent-
855 PM EDT FRI AUG 31 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL QUEEN ANNE'S AND
WESTERN KENT COUNTIES...

At 853 PM EDT, a strong thunderstorm was located near Langford, or 11
miles east of Millers Island, moving southeast at 5 mph.

Winds up to 45 mph and half inch hail are possible with this storm.

This storm will be near...
  Rock Hall around 915 PM EDT.
  Chestertown around 920 PM EDT.
  Langford around 925 PM EDT.
  Old Town around 930 PM EDT.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3926 7622 3928 7620 3929 7617 3931 7618
      3933 7617 3918 7599 3901 7619 3901 7621
      3903 7624 3909 7623 3913 7625 3915 7628
      3917 7628
TIME...MOT...LOC 0053Z 316DEG 8KT 3923 7621

JRK
Special weather statement, Aug 31, 9:23 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
923 PM EDT FRI AUG 31 2018

MDZ012-015-010200-
Queen Anne's-Kent-
923 PM EDT FRI AUG 31 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL QUEEN ANNE'S AND
SOUTHWESTERN KENT COUNTIES...

At 922 PM EDT, a strong thunderstorm was located over Rock Hall, or 9
miles northwest of Centerville, moving southeast at 10 mph.

Winds up to 50 mph and half inch hail are possible with this storm.

This storm will be near...
  Overton around 950 PM EDT.
  Centerville, Centreville and Grasonville around 1000 PM EDT.

Other locations impacted by this storm include Queenstown.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3898 7626 3897 7622 3900 7617 3903 7624
      3909 7623 3915 7628 3918 7627 3921 7621
      3900 7595 3892 7620 3895 7621 3894 7624
      3897 7625 3892 7626 3894 7628 3898 7628
TIME...MOT...LOC 0122Z 337DEG 9KT 3912 7620

Klein
Special weather statement, Aug 31, 10:41 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1041 PM EDT FRI AUG 31 2018

MDZ012-015-019-010315-
Queen Anne's-Talbot-Kent-
1041 PM EDT FRI AUG 31 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL TALBOT...
SOUTHWESTERN QUEEN ANNE'S AND SOUTHWESTERN KENT COUNTIES...

At 1040 PM EDT, a strong thunderstorm was located near Romancoke, or
near South River, moving east at 10 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Talbot, St. Michaels, Chester, Grasonville, Stevensville,
Stevensville South and Dominion.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3904 7631 3897 7622 3900 7618 3904 7621
      3904 7617 3877 7618 3879 7631 3886 7626
      3879 7620 3879 7619 3897 7625 3891 7624
      3894 7628 3889 7629 3890 7629 3893 7631
      3896 7631 3891 7634 3884 7637 3885 7638
TIME...MOT...LOC 0240Z 271DEG 9KT 3891 7640

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 6:07 AM EDTSpecial Marine WarningPHI53 min
Sep 1, 6:57 AM EDTSpecial Marine WarningPHI63 min
Sep 1, 4:05 PM EDTAreal Flood AdvisoryPHICape May3 hr
Aug 31, 8:00 PM EDTAreal Flood WarningPHIBerks, Chester4 hr
Aug 31, 8:28 PM EDTAreal Flood WarningPHISussex3 hr
Aug 31, 8:55 PM EDTAreal Flood WarningPHINew Castle3 hr
Sep 1, 4:30 AM EDTAreal Flood AdvisoryPHISussex4 hr
Sep 1, 5:36 AM EDTFlash Flood WarningPHISussex4 hr
Sep 1, 4:03 PM EDTAreal Flood AdvisoryPHISussex3 hr
Aug 31, 8:55 PM EDTSpecial Weather StatementPHIKent35 min
Aug 31, 9:23 PM EDTSpecial Weather StatementPHIQueen Anne's37 min
Aug 31, 9:28 PM EDTFlash Flood WarningPHIKent, Queen Anne's3 hr
Aug 31, 11:10 PM EDTSpecial Weather StatementPHITalbot35 min

Nearby

Special Weather Statements in Maryland, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.